# SDR MALA010437

- Difficulty date: April 25, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 35,997 hours, 39,493 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Attach Fitting
- Part number: 7227105712
- Condition: Bent
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, MAINTENANCE NOTICED RT I/B FWD ELEVATOR CONTROL CABLE HAS BENT TURNBUCKLE ATTACH FITTING.  MX REPLACED RT I/B FWD ELEVATOR CABLE AND TURNBUCKLE ATTACK FITTING (P/N 7227105-712) IAW SF340 AMM 27-31-15, RIGGED ELEVATOR CONTROL.
